# SDR NWAA082523160

- Difficulty date: June 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 01959
- Aircraft time: 14,254 hours, 7,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK DISCOVERED ROW 1, 2, 5, 6 EMERGENCY EGRESS LIGHTS INOP.  REPAIRED 2 WIRES BELOW SEAT 1 & 2 REPLACED EPSU (10WL), CHECKS NORMAL.  (A)
